Alert archive / Indiana / Freeze Warnings in 2020

Freeze Warning 2, NWS Indianapolis, IN

April 13, 202027 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Apr 13, 2020, 2:51 PM EDT for 27 counties in Indiana. It took effect at Apr 14, 2020, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2020, 2:51 PM EDT (18:51 UTC)
In effect from
Apr 14, 2020, 12:00 AM EDT
Expired
Apr 14, 2020, 9:00 AM EDT
In force
9 hr
Issued by
NWS Indianapolis, IN
All 27 counties

Boone County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 27 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-100 m²/s²
0-3 km storm-relative helicity
-60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

823 
WWUS73 KIND 131851
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
251 PM EDT Mon Apr 13 2020

INZ021-028>031-035>049-140300-
/O.NEW.KIND.FZ.W.0002.200414T0400Z-200414T1300Z/
/O.CON.KIND.WI.Y.0003.000000T0000Z-200414T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, and New Castle
251 PM EDT Mon Apr 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
TUESDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 30 expected. For the Wind Advisory, west winds 15 to 20 
  mph with gusts up to 45 mph.

* WHERE...Portions of central, east central, north central and 
  west central Indiana.

* WHEN...For the Freeze Warning, from midnight tonight to 9 AM 
  EDT Tuesday. For the Wind Advisory, until 8 PM EDT this 
  evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

INZ051>057-140300-
/O.NEW.KIND.FZ.W.0002.200414T0400Z-200414T1300Z/
Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-
Including the cities of Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
and Rushville
251 PM EDT Mon Apr 13 2020

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
TUESDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Vigo, Clay, Owen, Morgan, Johnson, Shelby and Rush 
  Counties.

* WHEN...From midnight tonight to 9 AM EDT Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
4 follow-up statements
312 
WWUS73 KIND 132003
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
403 PM EDT Mon Apr 13 2020

INZ021-028>031-035>049-140415-
/O.CAN.KIND.WI.Y.0003.000000T0000Z-200414T0000Z/
/O.CON.KIND.FZ.W.0002.200414T0400Z-200414T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, and New Castle
403 PM EDT Mon Apr 13 2020

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT TUESDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 30 expected. For the Wind Advisory, west winds 15 to 20 
  mph with gusts up to 45 mph.

* WHERE...Portions of central, east central, north central and 
  west central Indiana.

* WHEN...From midnight tonight to 9 AM EDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

INZ051>057-140415-
/O.CON.KIND.FZ.W.0002.200414T0400Z-200414T1300Z/
Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-
Including the cities of Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
and Rushville
403 PM EDT Mon Apr 13 2020

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Vigo, Clay, Owen, Morgan, Johnson, Shelby and Rush 
  Counties.

* WHEN...From midnight tonight to 9 AM EDT Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
103 
WWUS73 KIND 140310
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1110 PM EDT Mon Apr 13 2020

INZ021-028>031-035>049-051>057-141115-
/O.CON.KIND.FZ.W.0002.200414T0400Z-200414T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
and Rushville
1110 PM EDT Mon Apr 13 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Vigo, Clay, Owen, Morgan, Johnson, Shelby and Rush 
  Counties.

* WHEN...From midnight tonight to 9 AM EDT Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
080 
WWUS73 KIND 140314
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1114 PM EDT Mon Apr 13 2020

INZ021-028>031-035>049-051>057-141115-
/O.CON.KIND.FZ.W.0002.200414T0400Z-200414T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
and Rushville
1114 PM EDT Mon Apr 13 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Vigo, Clay, Owen, Morgan, Johnson, Shelby and Rush 
  Counties.

* WHEN...From midnight tonight to 9 AM EDT Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Freezing temperatures are also likely
  tomorrow night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
911 
WWUS73 KIND 140729
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
329 AM EDT Tue Apr 14 2020

INZ021-028>031-035>049-051>057-141530-
/O.NEW.KIND.FZ.W.0003.200415T0400Z-200415T1300Z/
/O.CON.KIND.FZ.W.0002.000000T0000Z-200414T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
and Rushville
329 AM EDT Tue Apr 14 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY...

* WHAT...For the first Freeze Warning, sub-freezing temperatures 
  as low as 30. For the second Freeze Warning, sub-freezing 
  temperatures as low as 28 expected.

* WHERE...Portions of central, east central, north central and 
  west central Indiana.

* WHEN...For the first Freeze Warning, until 9 AM EDT this 
  morning. For the second Freeze Warning, from midnight tonight 
  to 9 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

INZ060>065-067>072-141530-
/O.NEW.KIND.FZ.W.0003.200415T0400Z-200415T1300Z/
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Sullivan, Linton, Bloomfield, 
Bloomington, Nashville, Columbus, Greensburg, Vincennes, 
Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, 
Brownstown, and North Vernon
329 AM EDT Tue Apr 14 2020

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Portions of central, south central, southeast and 
  southwest Indiana.

* WHEN...From midnight tonight to 9 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 13, 2:33 PM EDT, 18 minutes earlier.

Area forecast discussion, Apr 13, 2:33 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
233 PM EDT Mon Apr 13 2020

.UPDATE...
The NEAR TERM Section has been updated below.

&&

.SYNOPSIS...
Issued at 347 AM EDT Mon Apr 13 2020

A cold front will move quickly through the area early this
morning, bringing a few showers, much cooler conditions, and some
strong wind gusts to the area. Below normal temperatures will be
the rule much of the week, with some moderation by late in the
forecast period. From mid week onward, there will be several low
chances for precipitation, some of which could fall in the form of
snow during the late overnight periods. No significant impacts are
expected. There will also be opportunities for frost and perhaps
freeze headlines at times this week, as low temperatures may drop
well into the 30s, particularly during the work week, and lows may
drop into the 20s Tuesday night.

&&

.NEAR TERM /Rest of This Afternoon through Tuesday/...

Issued at 231 PM EDT Mon Apr 13 2020

Clouds continue to slowly break up and erode from the west this
afternoon. This will continue through the remainder of the daylight
hours. However, some upper clouds will stream in behind the lower
ones.

Winds continue to diminish as the pressure gradient relaxes.
However, some gusts upstream are still around 40 mph north of I-70.
Will remove the wind advisory south of I-70 for now. Remainder will
still likely be canceled before 00Z.

Question then turns to need for freeze warning tonight. MOS's lows
in the 20s look way too cold given some mid and high clouds tonight.
Meanwhile, NBM might be a little warm if clouds are thin enough.
Went with a compromise, and decided to err on the side of caution.

Will go with a Freeze Warning along and north of I-70 tonight, with
lows of 30-32 or so. Believe that clouds will be thick enough
south to prevent much in the way of frost. Everything will all
come down to how thick the mid and high clouds end up being and
their precise timing.

For Tuesday, partly to mostly cloudy skies will continue with upper
impulses riding along an upper trough. There won't be enough forcing
though to mention any precipitation. NBM highs look reasonable given
expected conditions.

&&

.SHORT TERM /Tonight through Wednesday Night/...
Issued at 347 AM EDT Mon Apr 13 2020

Dry weather will be the rule tonight through Tuesday night. A
shortwave embedded in a broader upper level trough over the area
will pass through Wednesday into Wednesday night, and will
necessitate some low chances for precipitation. Most of this will
be rain, but cannot rule out a few snowflakes near daybreak
Wednesday and again late Wednesday night as temperatures drop.
Impacts from this should be minimal to nil.

Temperatures will be well below normal through the short term, and
there may be opportunities at times for frost or freeze headlines.
Will leave this to later packages as there still exists some
uncertainty with respect to sky cover and winds tonight and
tomorrow night, and then potential for light precip and clouds
Wednesday night. Tuesday night, as is typical of the second night
after cold frontal passage, looks to be the coldest night of the
week, with lows possibly into the upper 20s.

&&

.LONG TERM /Thursday through Sunday/...
Issued at 305 AM EDT Mon Apr 13 2020

An upper trough over the eastern U.S. will flatten out during the
long term period. This will allow colder than normal temperatures
initially to transition to near normal temperatures for the weekend.
The ECM and GFS are coming into better agreement this set of runs on
an upper wave moving through the the main flow, and a surface front
moving through the area that could bring in chances for
precipitation from Thursday afternoon through Friday. Not even
elevated instability is available with this system so held out any
thunder mention. Early Thursday morning could see some light patchy
frost. At this time looks like Friday morning will avoid frost
potential due to more winds and the chances for showers and perhaps
a few snowflakes. Early Saturday morning could see more frost
potential but this will be dependent on cloud cover and how quickly
the aforementioned front leaves the area. More chances for showers
could move in Saturday evening through Sunday as high pressure moves
off to the east and a weak upper wave and surface front approach.

&&

.AVIATION (Discussion for the 131800Z TAF Issuance)...
Issued at 1238 PM EDT Mon Apr 13 2020

Gusty winds will gradually diminish this afternoon. Brief MVFR
conditions at some sites early in the period, otherwise VFR.

Back edge of widespread cloud cover continues to march east across
eastern Illinois. MVFR conditions are near and ahead of this line.
By valid time, expect western sites to be low VFR with eastern sites
still MVFR.

The clouds will continue to lift and scatter out this
afternoon. Some mid and high clouds will return overnight.

Gusty winds around 30KT early this afternoon will diminish, with
gusts gone by 22-24Z or so.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from midnight tonight to 9 AM EDT Tuesday for
INZ021-028>031-035>049-051>057.

Wind Advisory until 8 PM EDT this evening for INZ021-028>031-
035>049.

&&

SYNOPSIS...Nield
NEAR TERM...50
SHORT TERM...Nield
LONG TERM...CP
AVIATION...50
Hazardous weather outlook, Apr 13, 3:50 AM EDT, 11 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
350 AM EDT Mon Apr 13 2020

INZ021-028>031-035>049-051>057-060>065-067>072-140800-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
350 AM EDT Mon Apr 13 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Windy conditions today.

Hazards: Wind gusts to 45 MPH.

Timing: Wind gusts of 45 MPH possible through the day, but especially
this morning.

Discussion: A cold front will move through the area this morning,
with gusty winds expected behind it.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: Frost and freeze conditions are possible many nights
through the week.

Discussion: Cooler air is expected to settle in over central
Indiana, potentially bringing multiple nights of frost and freeze
conditions to the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Nearby

Freeze Warnings in Indiana, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.